Algorithmes universels
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 8 (1974) no. R1, pp. 5-18.
@article{ITA_1974__8_1_5_0,
     author = {Nolin, Louis},
     title = {Algorithmes universels},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {5--18},
     publisher = {Dunod-Gauthier-Villars},
     address = {Paris},
     volume = {8},
     number = {R1},
     year = {1974},
     zbl = {0291.68016},
     mrnumber = {368470},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1974__8_1_5_0/}
}
TY  - JOUR
AU  - Nolin, Louis
TI  - Algorithmes universels
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1974
DA  - 1974///
SP  - 5
EP  - 18
VL  - 8
IS  - R1
PB  - Dunod-Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1974__8_1_5_0/
UR  - https://zbmath.org/?q=an%3A0291.68016
UR  - https://www.ams.org/mathscinet-getitem?mr=368470
LA  - fr
ID  - ITA_1974__8_1_5_0
ER  - 
Nolin, Louis. Algorithmes universels. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 8 (1974) no. R1, pp. 5-18. http://www.numdam.org/item/ITA_1974__8_1_5_0/